Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Lustral : Weight Gain

(4 Posts)
teabag Sat 20-Mar-04 12:00:42

I've been on Lustral since last August 50mg a day and everything was fine however, Dr increased the dose to 100mg in February ( she said for a couple of months )and I have now put on 5 lbs which is VERY unlike me. Has anyone else had weight gain on Ad's?


Thanks

kizzie Sat 20-Mar-04 16:41:19

Hi tea bag - yes i think its very common - i certainly did with seroxat. Why did dr increase the dose - if you need the higher dose to feel ok I suppose you have to balance up whether feeling better is worth the weight gain.
Kizziexx

hmb Sat 20-Mar-04 17:16:28

Lack of appetite can be a symptom of depression (as can over eating), so I suppose that being treated can cause a return, and therefor weight gain. The Summary Of Product Characteristics for Lustral says that it does not cause weight gain, unlke Tricyclic anti depressants.

alibubbles Sat 20-Mar-04 19:32:18

Yes, I put on three stone over 2.5 years with Seroxat. I am battling to get it off.

Anyone ever lost weight on prozac? !!

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: